EconPapers    
Economics at your fingertips  
 

Revisiting the business cycle model with cubic nonlinear investment function

María Muñoz-Guillermo

Chaos, Solitons & Fractals, 2021, vol. 142, issue C

Abstract: Puu [38] introduced a symmetric business cycle model with a cubic investment function depending on a parameter, nevertheless the fact that symmetry is not a needed condition for the investment function was highlighted in [40]. In this paper, the model for business cycles proposed by Puu is revisited using a topological entropy approach, in particular, we prove the existence of topological chaos for a wide range of parameter values. Moreover, a non-symmetric cubic investment map generalizing the model introduced by Puu is considered, giving answer to the posed question.

Keywords: Cubic investment map; Topological entropy; Chaos; Business cycles (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077920309024
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:142:y:2021:i:c:s0960077920309024

DOI: 10.1016/j.chaos.2020.110510

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:142:y:2021:i:c:s0960077920309024